Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i4.20
10 pages

On Determination of Instability of Nonlinear Systems by Sectors Method

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

ABSTRAKT

The instability problem for some systems of ordinary differential equations is considered. The concept of sector introduced by K.P. Persidsky is used. The possibility of instability analysis of a complete system by means of k-approximation is also considered. The method of constructing the sector in the case of instability is introduced.


Articles with similar content:

Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
RIGOROUS SOLUTION OF COMPLEX 2D PROBLEMS OF RADIATION AND PROPAGATION OF IMPULSE AND MONOCHROMATIC ELECTROMAGNETIC WAVES
Telecommunications and Radio Engineering, Vol.73, 2014, issue 7
Zh.K. Kabytay, D.M. Davletbayeva, Yurii Konstantinovich Sirenko
Fail-Safe Model of Interaction of Autonomous Systems in Global Networks
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
I. M. Aliev
Some Conjugate Differential Games of Pursuit
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Alexey A. Chikriy, O. M. Patlanzhoglu
On One Geoinformation Fractional Differential Model of the Variable Order
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy